# SDR REXA201000250

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 17,470 hours, 16,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 36 SILL HAS CORROSION AROUND 5 NUT PLATES AND 1 FASTENER BETWEEN FS 559.00+80 TO 559.00+96.  REMOVED MINOR CORROSION AND TREATED AFFECTED AREA IAW BSC EO 601R-53-19823.
